Conformally riemannian structures. II
Bulletin de la Société Mathématique de France, Volume 90 (1962), pp. 27-38.
@article{BSMF_1962__90__27_0,
     author = {Brickell, F and Clark, R. S.},
     title = {Conformally riemannian structures. {II}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {27--38},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {90},
     year = {1962},
     doi = {10.24033/bsmf.1575},
     mrnumber = {25 #4465},
     zbl = {0105.16001},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1575/}
}
TY  - JOUR
AU  - Brickell, F
AU  - Clark, R. S.
TI  - Conformally riemannian structures. II
JO  - Bulletin de la Société Mathématique de France
PY  - 1962
SP  - 27
EP  - 38
VL  - 90
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1575/
DO  - 10.24033/bsmf.1575
LA  - en
ID  - BSMF_1962__90__27_0
ER  - 
%0 Journal Article
%A Brickell, F
%A Clark, R. S.
%T Conformally riemannian structures. II
%J Bulletin de la Société Mathématique de France
%D 1962
%P 27-38
%V 90
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1575/
%R 10.24033/bsmf.1575
%G en
%F BSMF_1962__90__27_0
Brickell, F; Clark, R. S. Conformally riemannian structures. II. Bulletin de la Société Mathématique de France, Volume 90 (1962), pp. 27-38. doi : 10.24033/bsmf.1575. http://archive.numdam.org/articles/10.24033/bsmf.1575/

[1] Brickell (F.) and Clark (R. S.). - Conformally Riemannian structures, Bull. Soc. math. France, t. 89, 1961, p. 15-26. | Numdam | MR | Zbl

[2] Chern (S. S.). - Pseudo-groupes continus infinis, Colloques internationaux du Centre national de la Recherche scientifique : Géométrie différentielle [52] 1953, Strasbourg], p. 119-136. - Paris, Centre national de la Recherche scientifique, 1953. | Zbl

[3] Thomas (Tracy Yerkes). - The differential invariants of generalized spaces. - Cambridge, at the University Press, 1934. | JFM | Zbl

Cited by Sources: